# SDR ASOA20130209009H

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 31,935 hours, 30,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE PASSENGER DOOR BOTTOM EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE. MX REPLACED THE LIGHT ASSY, OPERATIONALLY TESTED THE SYS AND CLEARED THE DISCREPANCY.
